# SDR P5CA2020070100239

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING O/B MID FLAP L/E FAIRING FOUND DELAMINATION (FROM I/B 58").  PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5A REV 88.
